An upper bound on the minimum weight of Type II Z2k-codes

Masaaki Harada*, Tsuyoshi Miezaki

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

In this paper, we give a new upper bound on the minimum Euclidean weight of Type II Z2k-codes and the concept of extremality for the Euclidean weights when k=3,4,5,6. Together with the known result, we demonstrate that there is an extremal Type II Z2k-code of length 8. m (m≤8) when k=3,4,5,6.

Original languageEnglish
Pages (from-to)190-196
Number of pages7
JournalJournal of Combinatorial Theory. Series A
Volume118
Issue number1
DOIs
Publication statusPublished - 2011 Jan
Externally publishedYes

Keywords

  • Euclidean weight
  • Extremal code
  • Theta series
  • Type II code

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Fingerprint

Dive into the research topics of 'An upper bound on the minimum weight of Type II Z<sub>2k</sub>-codes'. Together they form a unique fingerprint.

Cite this